# SDR CALA2019110301896

- Difficulty date: October 31, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 65,202 hours, 23,349 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012801
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL WAS BEING BURNED FROM THE LEFT MAIN TANK WITH OVER 10000LBS IN CENTER/LEFT BURNED 400. AT THE TIME OF ARRIVAL, LEFT TANK READ 8.30. STUCK THE LEFT TANK STICK #7 READ 2.8 (7,834 IBS) PITCH WAS AT (K) AND ROLL WAS AT (10) WHICH IS 400 IBS OFF FROM COCKPIT READING. REF FUEL STICK MANUAL 12-11-02. REMOVED & REPLACED FUEL QUANTITY PROCESSOR UNIT, REF AMM 28-41-81-400-801. PERFORMED OPS TEST REF AMM 28-41-00-710-801 OPS CHECK GOOD TEST PASS. FUEL LOAD ON EICAS REFLECTS FUEL AT FUEL PANEL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1100176  SN OFF 0469 PROCESSOR, FUEL  OFF 29-2841-9-0002 0469 ON 29-2841-9-0003 1964.
